# SDR DXTA2024081900260

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0198
- Aircraft time: 5,436 hours, 3,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR CLOSES HALFWAY, THEN FAILS TO CLOSE.  FOLLOWED CRH STILL DOES NOT CLOSE. CORRECTIVE ACTION: RESET THE DOOR USING THE OVER RIDE SWITCH . PERFORMED THE OPENING AND CLOSING OPERATIONAL CHECK SEVERAL TIMES WITH NO DEFECTS NOTED. WORK PERFORMED IAW CE680A AMM 52-10-00.
